# SDR SROM200000009

- Difficulty date: November 21, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 29,375 hours, 29,493 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide
- Part number: 6552854501
- Condition: Out Of Adj
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HANDLE HARD TO OPERATE, HANDLE LOOSE.  ADJUSTED GUIDE ARM ADJUSTMENT FITTING OF UPPER HINGE ASSEMBLY.  DOOR TESTED OKAY.   REF. AMM 52-41-0.  (X)
